American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F05) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Claude Viterbo. Metric and isoperimetric problems in symplectic geometry. J. Amer. Math. Soc. 13 (2000) 411-431. MR 1750956.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Eckhard Meinrenken. On Riemann-Roch Formulas for Multiplicities. J. Amer. Math. Soc. 9 (1996) 373-389. MR 1325798.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Viktor L. Ginzburg and Alan Weinstein. Lie-Poisson structure on some Poisson Lie groups . J. Amer. Math. Soc. 5 (1992) 445-453. MR 1126117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Dusa McDuff. Erratum to: ``The structure of rational and ruled symplectic $4$-manifolds'' . J. Amer. Math. Soc. 5 (1992) 987-988. MR 1168961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jiang-Hua Lu and Tudor Ratiu. On the nonlinear convexity theorem of Kostant . J. Amer. Math. Soc. 4 (1991) 349-363. MR 1086967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vittorio Coti Zelati and Paul H. Rabinowitz. Homoclinic orbits for second order Hamiltonian systems possessing superquadratic potentials . J. Amer. Math. Soc. 4 (1991) 693-727. MR 1119200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Yakov Eliashberg. New invariants of open symplectic and contact manifolds . J. Amer. Math. Soc. 4 (1991) 513-520. MR 1102580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Dusa McDuff. The structure of rational and ruled symplectic $4$-manifolds . J. Amer. Math. Soc. 3 (1990) 679-712. MR 1049697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1